# SDR DLM88002224

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 27,750 hours, 22,073 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 366406
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FUMES THROUGH-OUT CABIN.  FOUND RECIRC FAN BAD.  REPLACED SAME.
